# SDR N6WA2013031902

- Difficulty date: March 19, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 20,996 hours, 14,448 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Torn
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT EMERGENCY EXIT IS LOUD IN FLIGHT.  INSPECTED DOOR AND FOUND SEAL TO BE TORN. VERIFIED DOOR IS SECURED CLOSED IAW AMM 52-21-00.  ACFT SAFE FOR A ONE TIME FERRY FLIGHT FOR REPAIR.
